# SDR A6WA201140717

- Difficulty date: June 29, 2011
- Submitted: August 19, 2011
- Operation: Air carrier
- Aircraft: N463AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7878
- Aircraft time: 18,369 hours, 17,554 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Bs621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD DAMAGED AT FS 621.00.  REPAIRED BULKHEAD WEB AT FS 621.00, RBL 9.0 BY INCORPORATING PERMANENT REPAIR IAW REO 601R-53-61-1285, REV B.
